Volume 2, Number 2, Spring 1994
BOUNDEDNESS AND PERSISTENCE OF A
DELAYED PREDATOR-PREY MODEL WITH
ALMOST PERIODIC CARRYING CAPACITY
HSIN CHU AND LI QIANG
Abstract. In this paper a delayed Gause-type predator-prey
model with almost periodic carrying capacity is proposed.
We observe that a critical vector function (u*,v*(t)),
which is the positive equilibrium if the carrying capacity is a
constant, plays an important role in this model and characterizes
the relative change rates of the populations. With the help
of this function, we are able to obtain sufficient conditions for
boundedness and persistence of the model. Our persistence
criterion coincides with the one proposed by Gatica and So
for the case without delay. Therefore, the incorporation of
delays to the ODE models does not alter persistence.